# SDR YENA200509

- Difficulty date: January 16, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 17,966 hours, 7,320 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTED BURNING RUBBER ODOR IN CRUISE OF FLT.  ODOR BARELY DETECTABLE.  INSPECTED THE AIRCRAFT CABIN IAW (ATA 23-39)LIVE TV SYSTEM INTEGRITY CHECK CONCERNING ELECTRICAL ODORS AND FOUND LIVE TV SYSTEM SATISFACTORY WITH NO EVIDENCE OF ELECTRICAL ODORS, LTV SYSTEM OPERATING IAW LTV MM 23-39-00.  AS PER FLT CREW REPORT RUBBER ODOR IN AFT CABIN BARELY DETECTABLE AS PER AMM TSM TASK 26-15-00-810-814 NO ODOR DETECTED IN AFT CABIN, CHECK NORMAL, ALSO COMPLIED W/TSM 24-00-00-810-823- NO DEFECT NOTICED.
